MathSciNet Relay Station
MathSciNet bibliographic data
MR2085165 (2005h:43004) 43A20 (43A07 46J05)
Graham, Colin C. A B.A.I. proof of the non-Arens regularity of $L\sp 1({\scr G})$. Proc. Amer. Math. Soc. 133 (2005), no. 1, 163–165 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement